# SDR A6WA201644324

- Difficulty date: September 12, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7781
- Aircraft time: 31,570 hours, 30,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 4041.  EMERGENCY LIGHTS BETWEEN ROWS 5D AND 8D, AND EMERGENCY EXIT ROW 8F LOWER GREEN EXIT SIDEWALL SIGN NOT ILLUMINATING.  R & R THE NR 3 INVERTER IAW AMM 33-51-07.  OPS CHECKED GOOD.
